MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS MR PATIENT CARE PORTAL 5000

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS MR PATIENT CARE PORTAL 5000
Model Number MR PATIENT CARE PORTAL 5000
Medical Device Problem Codes No Audible Alarm (1019); Circuit Failure (1089)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/05/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Philips is in the process of obtaining additional information and the complaint is still under investigation.A follow-up report will be submitted upon completion of the investigation.Reporting institution phone#: (b)(6).
 
Event or Problem Description
The customer reported the device sometimes does not issue any sounds, which can present a risk for the patients.It is unknown if the device was in clinical use at the time the issue was discovered.  there was no adverse event or patient harm reported.
 
Additional Manufacturer Narrative
The customer reported the device sometimes does not issue any sounds, which can present a risk for the patients it is unknown if the device was in clinical use at the time the issue was discovered.There was no adverse event or patient harm reported.After turning the unit off and on repeatedly, the unit's audio was restored.This was a temporary fix; therefore, shown to be unreliable, as the unit sometimes remained in the error state afterwards.Results confirm the issue to be faulty circuit.The device remains at the customer site.
 
Event or Problem Description

Brand Name
MR PATIENT CARE PORTAL 5000
Common Device Name
MR PATIENT CARE PORTAL 5000
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
hisham alzayat
222 jacobs street
cambridge, MA 02141
MDR Report Key16195070
Report Number1051786-2023-00001
Device Sequence Number5971487
Product Code MWI
UDI-Device Identifier00884838091948
UDI-Public00884838091948
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
5212227
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMR PATIENT CARE PORTAL 5000
Device Catalogue Number866162
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2023
Supplement Date Received by Manufacturer01/05/2023
Initial Report FDA Received Date01/18/2023
Supplement Report FDA Received Date02/01/2023
Date Device Manufactured12/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown